# SDR FDEA201404230794

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34103
- Condition: Gouged
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR GOUGED AT BS 1500 - 1520 BETWEEN STRINGERS 21 - 22 LT.  REPAIRED IAW EA F-5330-T0305873 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
